Componentwise bounded controllers for robust exponential convergence

Corless M & Leitmann G (1997). Componentwise bounded controllers for robust exponential convergence. Journal of Dynamical Systems, Measurement and Control 119 (1): 73-79. DOI:10.1115/1.2801219.

Full text not available from this repository.

Abstract

This paper presents controllers for a class of nonlinear uncertain systems when each control input is subject to an upper bound on its magnitude or norm. The proposed controllers ensure that all closed loop state trajectories which originate in a bounded region exponentially converge to a desired neighborhood of the origin with a desired rate of convergence. The results are illustrated by applying them to the stabilization of a spacecraft subject to bounded control and disturbance torques.

Item Type: Article
Uncontrolled Keywords: Control equipment, Uncertain systems, Space vehicles
Research Programs: Dynamic Systems (DYN)
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 02:08
Last Modified: 25 Aug 2016 14:59
URI: http://pure.iiasa.ac.at/5097

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313